# SDR DALA1015180996

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 49,523 hours, 36,283 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT GALLEY EMERGENCY DOOR LIGHT TO BE INOPERATIVE.  MAINTENANCE FOUND A BROKEN CONNECTOR.  MAINTENANCE REPLACED A PIN PER WDM 33-51-14.
